# SDR DALA2017041002869

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FWD LOWER DOUBLER ON THE FWD CARGO DOOR. THE DOUBLER WAS REPLACED IAW ER/A 486624-14 MA, REV ORIGINAL.
